Posted by: Anonymous | 2009-04-23

HEart BEat

Good day

I have just finished 5 days IV of 500mg solumedrol cortisone and 200 mg saline for optic neuritis. My concern is on the 4th day as an outpatient the nurse took my pressure all normal but said that the machine is picking up my heart beat to be very slow? what could be causing this? could it be the meds? i will mention it to the neurologist but i only see him in 2 wks and have started to get worried about what the nurse mentioned? any other concerns that would cause a slow heartbeat perhaps? Tx

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Anonymous
It depends on how slow it is, and if it makes you feel dizzy or light headed. Some people have slower heart beats than others ( ie athletes, people on beta blockers, people with pacemakers) If it does not make you feel bad, and it is not irregular, it is probably not harmful.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.